# SDR SWIA2020021848587

- Difficulty date: December 10, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTACH ANGLE AT FS319.70  ON R/H FLOOR SILL HAS CORROSION.   (C-CHECK) RO 2/14/2020   FOUND CORROSION ON RH FLOOR SILL ATTACH ANGLE TO BE BEYOND ALLOWABLE REPAIR LIMITS, REMOVED AND REPLACED THE ATTACH ANGLE REF BOMBARDIER DRAWING AND BOMBARDIER DRAWING AND CRJ900 SRM AND  CRJ 900 SRM, SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD.
